# SDR AALA201610069019

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: F53275631200
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM OUTBOARD SIDE OF SEAT TRACK AT Y450 AND FRAME 37.  REPAIRED THE CROSSBEAM IAW SRM 53-00-14 AND SRM 51-42-11.
